Amenable group actions on infinite graphs.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 251-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
group of automorphisms, amenable automorphism groups, automorphisms of trees, infinite graph, ends of a graph, amenable group action
@article{MAN_1989__284_4_164552,
author = {Wolfgang Woess},
title = {Amenable group actions on infinite graphs.},
journal = {Mathematische Annalen},
pages = {251--266},
year = {1989},
volume = {284},
number = {4},
zbl = {0648.43002},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164552/}
}
Wolfgang Woess. Amenable group actions on infinite graphs.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 251-266. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164552/